# SDR DALA2021012200436

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 LT SIDE UPPER SIDE POST LOWER FACE AT OPEN FASTENER HOLE SECOND MOST FWD.  CORRECTIVE ACTION: REPLACED FITTING, PER A320 SRM 51-72-11.
